# SDR SWIA20240813601

- Difficulty date: June 1, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 38,252 hours, 28,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY JOINT PLATE AT APPROXIMATELY FS581.00 BETWEEN STGR25L AND STGR26L CORRODED     (C-CHECK RO 8/11/2024)    REMOVED CORROSION FROM FORWARD BAGGAGE BAY JOINT PLATE AT APPROXIMATELY FS581.00 BETWEEN STGR25L AND STGR26L REF. CRJ-700 SRM 51-21-06-001-001-A01 FOUND TO BE OUT OF LIMITS REF CRJ-700 SRM 53-31-23-101-001-A01 REMOVED AND INSTALLED A NEW FWD BAGGAGE BAY JOINT PLATE CRJ 700 SRM 51-42-22-001-001-A01, REF CRJ 700 SRM 51-42-21-001-001-A01 AND DWG SH670-33750 REV-Y COMPLIED WITH TASK CARD 51-900-1002-SKY SEE CONTINUATION FOR FURTHER DETAILS.
